# SDR SIMA201022201

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 17,871 hours, 15,855 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2726 DURING THE CLIMB THE CREW REPORTED, RECEIVED A RUDDER SYSTEM 1-2 INOPERABLE MESSAGE.  THE CREW RAN THE AIRCRAFT OPERATIONS MANUAL PROCEDURES AND COULD NOT CLEAR.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SYSTEM 1 & 2 PRESSURE SWITCHES IAW EMB-140 AMM 27-23-04.  PERFORMED ADJUSTMENTS AND TEST OF THE RUDDER-ELECTRICAL SYSTEM IAW EMB-140 AMM 27-30-00-700-804-ASTEMJ (2).  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECT NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
